Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are The Skin Conditions Associated With HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Constant Itching

i have fullblown aids, I've lost a good amount of weight over the past couple months, I now have this problem with extreemly dry skin, and I itch like crazy, what can i get to help..
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
...Often skin conditions get worse when HIV treatment are helping the immune system recover, sometimes its infections especially fungi on the skin and Read more »

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking... Read more »

Truvada itching?

I recently started a treatment of Truvada and Sustiva. It has been 2.5 weeks now and over a period... Read more »
Articles
The Well Project

Women and HIV/AIDS

...partner (domestic) violence Other responsibilities such as child care or caring for a sick partner The stigma associated with HIV Active substance abuse Depression Lack of financial resources and/or social... Read more »
The Well Project

Women, Anemia and HIV/AIDS

...AZT) Anemia is a common condition for HIV-positive women, but it is often overlooked. If left untreated, anemia is strongly associated with HIV disease progression and an increased risk of death. What Causes Anemia? There are many... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

...three to six sessions. Once injected, it cannot be removed. Thecost depends on the amount of silicone oil needed and the fee associated withthe injections. Taking Care of Yourself Some body shape changes and metabolic problems have been... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...transcriptase inhibitor (NRTI), non-nucleoside reverse transcriptase inhibitor ( NNRTI), and protease inhibitor (PI) classes are associated with liver damage. NRTIs can have negative side effects that may lead to liver problems. One such side... Read more »
Connect With Others

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
...of top hand. http://img293.imageshack.us/img293/5470/img1305jk9.jpg My questions are as follow. Is it possible to have skin conditions associated with HIV as I described within this time frame (1 year 8 months)? Is it possible that this... Read more »

IS ROSACEA ASSOCIATED WITH HIV?

Posted by Anonymous, 3 Replies
...Hello, I was just wondering if anyone could tell me if the skin condition rosacea is associated with HIV. I have read that it is and that it isn't. Does anyone know the exact answer? Thanks. Read more »

keratosisi piliaris

Posted by Difficult, 3 Replies
Someone just posted about getting lymphadenopathy and keratosis pilaris, and ring worm right after there ARS like illness. If anyone with these sypmtoms happens to read this or the person who wrote from Dr. Bob happens to read this please shoot me a... Read more »

Strange circumstances

Posted by Impossible, 1 Reply
...getting more pimples and whiteheads. My seborrhea has improved over the weeks which also worries me as I know seborrhea can be associated with a higher viral load this is also the same with my oral hairy leukoplakia it's receeded and it doesn't... Read more »